# SDR YENA2023062600732

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 6,778 hours, 989 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 707223652
- Part serial: CUC27345
- Condition: Failed
- Location: 4005km
- Part time: 4,126 hours, 1,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) ' APU AUTO SHUT DOWN W/ FUEL LOW PRESSURE; REMOVED AND REPLACED FCU FIN 8022KM. OPS CHECK OK IAW AMM 49-32-00.'
